# SDR ASOA2014082911143

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 16,547 hours, 11,643 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR LOWER SEAL RETAINER DAMAGE.  CBLENDED OUT GOUGES TO A SMOOTH CONTOUR, FWD AND AFT SIDES- DRESS BACK SEAL RETAINER TO WITHIN .050" OF ORIGINAL PROFILE.  ALL WORK ACCOMPLISHED IAW REO 690-52-35-013 REV A.  TOUCHED UP REWORKED AREAS AND ENSURED SEAL IS PROPERLY SUPPORTED AND RETAINED IN POSITION IAW REO 690-52-35-013, REV A.  MAJOR REPAIR IAW GMM 5-3.
